MathSciNet Relay Station
MathSciNet bibliographic data
MR1808147 (2002f:49038) 49J53 (47H10 47N10 54E40 54H25 90C46)
Suzuki, Tomonari Generalized distance and existence theorems in complete metric spaces. J. Math. Anal. Appl. 253 (2001), no. 2, 440–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement